# SDR CALA9601873

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 1 LEADING EDGE SLAT DENTED ON LEADING EDGE NOSE STARTING 30 INCHES OUTBOARD OF XFS 145.  THE DENTED AREA WAS CUT OUT AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 57-10-00, FIGURE 43.
